Show simple item record

dc.contributor.authorXu, H.
dc.contributor.authorTeo, Kok Lay
dc.contributor.authorGui, W.
dc.identifier.citationXu, Honglei and Teo, Kok Lay and Gui, Weihua. 2011. Necessary and sufficient conditions for stability of impulsive switched linear systems. Discrete and Continuous Dynamical Systems B. 16 (4): pp. 1185-1195.

This paper addresses fundamental stability problems of impulsive switched linear systems, featuring given impulsive switching time intervals and switching rules. First, based on the state dynamical behaviors, we construct a new state transition-like matrix, called an impulsive-type state transition (IST) matrix. Then, based on the IST matrix and Lyapunov stability theory, necessary and sufficient conditions for the uniform stability, uniform asymptotic stability, and exponential stability of impulsive switched linear systems are established. These stability conditions require the testing on the IST matrix of the impulsive switched linear systems. The results can be reduced to those for switched linear systems without impulsive effects, and also to those for impulsive linear systems without switchings.

dc.titleNecessary and sufficient conditions for stability of impulsive switched linear systems
dc.typeJournal Article
dcterms.source.titleDiscrete and Continuous Dynamical Systems B
curtin.departmentDepartment of Mathematics and Statistics
curtin.accessStatusOpen access via publisher

Files in this item


This item appears in the following Collection(s)

Show simple item record